# SDR DL757100527

- Difficulty date: February 26, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 63,153 hours, 29,365 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 AND 2 ABC SEAT EMERGENCY LIGHTS INOPERATIVE.  RELAMPED, NO HELP.  FOUND BROKEN WIRE.  REPAIRED WIRE REF CHAPTER 20 OPS CHECK GOOD
